when I looked up Buspar it showed the drugs it could not go good with and it said with like Zoloft you could get serotonin syndrome. does buspar increase serotonin ?
No, it won't cause serotonin syndrome when taken with a SSRI. The two latest antidepressants to come on the market, Brintellix (vortioxetine) and Viibryd (vilazodone) basically combine the actions of an SSRI with those of Buspar as explained here
. Adding Buspar to a SSRI to extract more from the antidepressant, or to kick-start a SSRI which has pooped-out is quite common. However, given you have only been on 150mg of Zoloft for a week it is too early to be considering supplementing it with another med.
can you take it every day with out dependence?
Yes. The problem with Buspar is that while it doesn't cause dependence, on its own it often doesn't do much. A few with GAD do well on it, but most would be better taking M&Ms. They are not only cheaper, they taste a lot better too. It is a little more effective in the SSRI supplement role.
could you take it as needed like a benzo?
No, it needs to be taken for about a week before it works.
If I could get these weak spells stopped I wouldn't have anxiety.
I suspect your "weak spells" are
an anxiety symptom.